Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online


Dear sir, i am 43 years old and i am suffering from 2007 by deperation and high per my doctor bp is only due to deperation and stress because all of my heart tests are done eg ECHO CARDIO COLOUR DOPLER,ECG,LUPID PROFILE etct all tease tests are medication is NEBISTAR H,TELISLA-40 AND RIVOTRIL-0.5 now my bp is 120/80 last from 5 months,but sir i suffering from one problem some times SWEAT,GHABRAHAT(FRIGHTENED) and my MOUTH BECOMES DRY HEART please sir advice me what will be the problem and solution.
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcare magic.If you really feel you have been thoroughly evaluated by your primary physician and even cardiologists, and no organic cause found out then definitely you take consultation of a psychiatrist, which is very much normal, i should say. This feeling of impending doom could be an illness which needs treatment. But i would also suggest a thyroid profile, holter monitoring and also if you could go for a dobutamine stress test.
Answered: Thu, 3 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor